The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by Robert Lewis

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2017 | 2014
Number of items: 3.

2017

Bevan, David; Erskine, Grahame and Lewis, Robert (2017). Large circulant graphs of fixed diameter and arbitrary degree. Ars Mathematica Contemporanea, 13(2) pp. 275–291. file

2014

Lewis, Robert (2014). The degree-diameter problem for circulant graphs of degree 8 and 9. Electronic Journal of Combinatorics, 21(4), article no. P4.50. file

Lewis, Robert (2014). Full proof of the existence of a degree 8 circulant graph of order L(8,k) of arbitrary diameter k. arXiv. file

This list was generated on Mon Nov 20 22:45:32 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU